Asymptotic Analysis of Symmetric Functions

Götze F, Naumov A, Ulyanov V (2017)
JOURNAL OF THEORETICAL PROBABILITY 30(3): 876-897.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Götze, FriedrichUniBi; Naumov, A.; Ulyanov, V.
Abstract / Bemerkung
In this paper we consider asymptotic expansions for a class of sequences of symmetric functions of many variables. Applications to classical and free probability theory are discussed.
Stichworte
Symmetric functions; Asymptotic expansions; Functional limit theorems; Edgeworth expansion; U-statistics; Invariance principle
Erscheinungsjahr
2017
Zeitschriftentitel
JOURNAL OF THEORETICAL PROBABILITY
Band
30
Ausgabe
3
Seite(n)
876-897
ISSN
0894-9840
eISSN
1572-9230
Page URI
https://pub.uni-bielefeld.de/record/2916474

Zitieren

Götze F, Naumov A, Ulyanov V. Asymptotic Analysis of Symmetric Functions. JOURNAL OF THEORETICAL PROBABILITY. 2017;30(3):876-897.
Götze, F., Naumov, A., & Ulyanov, V. (2017). Asymptotic Analysis of Symmetric Functions. JOURNAL OF THEORETICAL PROBABILITY, 30(3), 876-897. doi:10.1007/s10959-016-0679-3
Götze, F., Naumov, A., and Ulyanov, V. (2017). Asymptotic Analysis of Symmetric Functions. JOURNAL OF THEORETICAL PROBABILITY 30, 876-897.
Götze, F., Naumov, A., & Ulyanov, V., 2017. Asymptotic Analysis of Symmetric Functions. JOURNAL OF THEORETICAL PROBABILITY, 30(3), p 876-897.
F. Götze, A. Naumov, and V. Ulyanov, “Asymptotic Analysis of Symmetric Functions”, JOURNAL OF THEORETICAL PROBABILITY, vol. 30, 2017, pp. 876-897.
Götze, F., Naumov, A., Ulyanov, V.: Asymptotic Analysis of Symmetric Functions. JOURNAL OF THEORETICAL PROBABILITY. 30, 876-897 (2017).
Götze, Friedrich, Naumov, A., and Ulyanov, V. “Asymptotic Analysis of Symmetric Functions”. JOURNAL OF THEORETICAL PROBABILITY 30.3 (2017): 876-897.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar